sexologist-icon
Delay periods
Hi last month I took meprate tab to delay my periods and I got periods as soon as I stopped tablets. This month I didn't get my periods its delayed by five days. Should I need to consult doc.. Is it a side effect of meprate or am I pregnant. Am confused
339 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi, most common cause for missing periods is pregnancy unless ruled out. In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, there will be irregularities in menstrual cycle. Consult Gynecologist for further evaluation...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.